Jump to content

What if I am wrong


Terry4949

Recommended Posts

I am slowly reducing my meds and have been in withdrawel for appx 3 years now , the last 14 months I have felt severely depressed every day struggle , making med changes even dropping my dose has not made me feel any easier , what has started to really worry me is , what if after all this long suffering road of withdrawel I feel even worse and nothing has changed , I know the meds physically make me ill , in way of side effects , but what if after all this its just another day of survival . When I first ask for help and started this roller coaster of a ride I had such bad anxiety I would have taken arsenic just to make me better , what happens if after all this I am right back where I started , I keep telling my self that it is the meds making feel and think like this , but it has been such a long time since I felt good or had a feeling of happiness , am I just prolonging the agony ,

2001 to jan 2015 Effexor 150 mg 

jan 2015 15 mg mirtazapine 20 mg quetiapine 

feb 2015 quetiapine stopped 

feb 2015 30 mg of citalopram added 

feb 2015 mirtazapine increased to 30 mg 

july 2015 citalopram stopped 

sept 2015 200mg of pregabalin 

jan 2017 mirtazapine stopped

jan 2017 20 mg fluoxetine

march 2017 all meds stopped 

Link to comment

I guess it's going to be a choice you will have to make, wether to try anew medication, or get some hard core long term therapy to see if that will help-

 

Mental health is 50% free will and 50% genetic ( there is a Doctor who studies this ) - so you can still find happiness but you may just have to put more work into it Than others - some people are on Meds and the Meds never ever help them but they do the work, exercise and other things to keep their mind healthy

 

*Currently at 3.3mg off my 10mg pill of Paxil (they actually weigh 12.5mg) so I’m around 7.4 mg 

*No other supplements or vitamins 

*Taper schedule in the pdf 

Blank.pdf

 

https://docs.google.com/document/d/1-5vShtJtwAOGA30OxIP87steLmMdFzD29F0fzAPD564

Link to comment
  • 2 months later...

Terry, this how you really are can find out first when you are off the medication. If you are still tapering, the drug which you are taking is always changing your brain chemistry therefore you feel depressed, by me the depression went away two weeks after finishing my taper when also the drug reserves were out of my body.

05/2013 Lyrica 100 mg / per day for pain + PGAD resulting from caesarian delivery11/2014 started to taper: 50 mg per day/ for one week then c/tafter one month reinstated at 50 mg /per days of 10 July 2015 drug free-

symptoms OCD

Link to comment

You have come very far, more far than many of us could dream of, and it is worth to move only forward as the day you will start to feel better will come. I am fighting in the hope of that day, no matter for how long.With drugs, I could never achieve anything, so I chose the same as you, to taper them because it is the only way one day I will regain my old self and with the life experience I will even feel stronger in the future than I have ever been. Keep on fighting!

 

 1999-Zyprexa 5 mg, then 10 mg until 2013,little Haldol for short;Zyprexa with on and off periods, horrid withdrawal and back on,sometimes added Escitalopram(Cipralex)20 mg;2013-Risperidone 3ml,Depakine 300 mg,Escitalopram 20 mg,Levomepromazine 1 mg;at need Clonazepam(Rivotril) 0,5 mg;october 2014-2015 Risperidone 3ml,Mirtazapine-7,5 mg,Escitalopram-20 mg;2015-Risperidone 2 ml,Mirtazapine-3,75 mg, Escitalopram- tapered during the year;

may 2015(started work)-added Clonazepam 0,5 mg every third day;december 2015-Risperidone 1,5 ml,Mirtazapine 3,75,Escitalopram 5 mg;Clonazepam-increased dosage to 2 mg;

December 2015 until January 2016 added Carbamazepine 600 mg and gave up Clonazepam until March 2016-Risperidone 1,35 ml, Mirtazapine 3,75 every second and third day(schedule of tapering),Escitalopram-0mg,Clonazepam for a week every third day, then reintroduced Carbamazepine 400 mg for a week, then stopped Carbamazepine.

Since the beginning of april 2016 taking Risperidone 1,30 ml, Mirtazapine 0 mg for five days, 1,87 mg for two days, then turned to 3,75 mg every night, Clonazepam 0,5 mg .

April 27 - upped Risperidone to 2 ml and Mirtazapine to 7,5 mg to bear with the lack of Escitalopram that caused huge anxiety, Clonazepam 1 mg every third day. May to November 2016: Risperidone 1,50 ml(tapering from 2ml, started the taper may 2016); Mirtazapine:3,75 mg(tapered from 7,5 mg, started the taper may 2016); Clonazepam 0 mg(started the taper from 0,33 mg daily).January 2017: Risperidone 1,40 ml(tapering every 4 weeks); Mirtazapine 3,75 mg(tapering to 1,87 mg), Clonazepam(10 days): 0,5mg-0,5mg-1 mg. 4 mg/day for 3 days.January 19: added 200 mg Carbamazepine/day(for 3 days), off Clonazepam.February 2017: Risperidone 1,35 ml; Mirtazapine 3,75 mg(1,87 mg 3 nights/week), Buspirone 2 x 5mg(3 days,then stopped), Clonazepam occasionally (every third day usually 0,5 mg or 1 mg,hopefully I will stop); March 24th 2017: Risperidone 1,35 ml; Mirtazapine 1,87 mg(0 mg every 3rd day); Anafranil 25 mg; Xanax 0,25 mg. April 18th 2017: Risperidone 1,30 ml; Mirtazapine 1,87 mg; Xanax 0,25 mg; Anafranil stop.May 6th 2017-present: Risperidone 1,30 ml.

Supplements: Omega 3,Magnesium, Lavender (occasionally), Pramiracetam, Choline, A combo of Lemon balm and St John's wort.

 

Link to comment

Hi Terry,

 

Judging by what you have written in your signature it seems as if you have tapered off various medications in a very short space of time in each case. That alone could be causing problems for you. As I'm sure you've seen advised on this forum the safest approach is to taper off at 10% of the last dosage every 4-6 weeks. And only one drug at a time. If I were you I wouldn't make any more changes until things have stabilised for you a while.

 

I think that from what you have written you're wondering if the medications that you are taking are making you feel awful and that if you manage to become drug free then maybe you will feel better. To be honest with you, it's a question that I often ponder myself. For the last 10 days I haven't been feeling great and I am pretty sure that it's a result of the cut I made to the Effexor on the 1st of August. So, I decided to go back up to 75 mgs for a while and now I am thinking that I will remain there for maybe 6 weeks at least. I think that the withdrawal symptoms (fatigue, anxiety, depression, irritability etc) are starting to lessen now. Thankfully.

 

Anyway, maybe other members will be able to provide better advice. I think that the main thing is not to make any drastic cuts until thinks have settled down for a while and if you do decide to continue tapering then to do it at a very slow pace. Very slowly wins this race as they say.

 

I wish you well anyhow.

 

Blazes.

Previously - zopiclone, risperidone, lyrica (pregabalin), ativan (lorezapam)
01/Aug/2016 -  65mg effexor, 4.5mg olanzapine, 15mg mirtazpine
12/Aug/2016 -  75mg effexor, 4.5mg olanzapine, 15mg mirtazpine
03/Oct/2016 -  70mg effexor, 4.5mg olanzapine, 15mg mirtazpine
29/Oct/2016 -  65mg effexor, 4.5mg olanzapine, 15mg mirtazpine
25/Nov/2016 -  65mg effexor, 4mg olanzapine, 15mg mirtazpine
25/Dec/2016 -  60mg effexor, 3.6mg olanzapine, 15mg mirtazpine
18/Jan/2017 -  60mg effexor, 5.25mg olanzapine, 15mg mirtazpine
27/Mar/2017 -  54mg effexor, 5.25mg olanzapine, 15mg mirtazpine
23/Apr/2017 -  54mg effexor, 7.5mg olanzapine, 15mg mirtazpine
09/May/2017 -  75mg effexor, 7.5mg olanzapine, 15mg mirtazpine
08/Jun/2017 -  75mg effexor, 6.75mg olanzapine, 15mg mirtazpine
18/Jul/2017 -  75mg effexor, 6mg olanzapine, 15mg mirtazpine
Sometimes valium. Not daily. Supplements - Sterols and Stanols.
Note : I would really hope that nobody uses my tapering history as a guideline. It might not work well for somebody else tapering similar medications.
Link to comment
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy